Alert archive / California / Wind Advisories in 2026

Wind Advisory 2, NWS Sacramento, CA

February 13, 2026

NWS Sacramento, CA issued this wind advisory at Feb 13, 2026, 11:33 AM PST. It took effect at Feb 16, 2026, 10:00 AM PST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 13, 2026, 11:33 AM PST (19:33 UTC)
In effect from
Feb 16, 2026, 10:00 AM PST
Expired
Feb 19, 2026, 11:56 AM PST
In force
3 days
Issued by
NWS Sacramento, CA

The text

As transmitted.

293 
WWUS76 KSTO 131933
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1133 AM PST Fri Feb 13 2026

CAZ015>017-142300-
/O.NEW.KSTO.WI.Y.0002.260216T1800Z-260219T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Redding, Chico, Marysville/Yuba City,
Sacramento, Red Bluff, and Oroville
1133 AM PST Fri Feb 13 2026

...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 PM PST 
WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Sacramento Valley.

* WHEN...From 10 AM Monday to 10 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

JS
7 follow-up statements
652 
WWUS76 KSTO 141946
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1146 AM PST Sat Feb 14 2026

CAZ015>017-152300-
/O.CON.KSTO.WI.Y.0002.260216T1800Z-260219T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Chico, Oroville, Redding, Marysville/Yuba
City, Sacramento, and Red Bluff
1146 AM PST Sat Feb 14 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 10 PM PST 
WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Sacramento Valley.

* WHEN...From 10 AM Monday to 10 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

JS
884 
WWUS76 KSTO 151930
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1130 AM PST Sun Feb 15 2026

CAZ015>017-170000-
/O.CON.KSTO.WI.Y.0002.260216T1800Z-260219T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Redding, Sacramento, Oroville,
Marysville/Yuba City, Chico, and Red Bluff
1130 AM PST Sun Feb 15 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 10 PM PST 
WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Sacramento Valley

* WHEN...From 10 AM Monday to 10 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

DA
234 
WWUS76 KSTO 162105
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
105 PM PST Mon Feb 16 2026

CAZ015>017-180000-
/O.EXT.KSTO.WI.Y.0002.000000T0000Z-260220T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Redding, Chico, Oroville, Red Bluff,
Marysville/Yuba City, and Sacramento
105 PM PST Mon Feb 16 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THURSDAY...

* WHAT...South winds 15 to 25 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Sacramento Valley.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...A brief lull in stronger winds is expected on 
  Wednesday, with another round of gusty winds late Wednesday into 
  Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

NR
315 
WWUS76 KSTO 172114
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
114 PM PST Tue Feb 17 2026

CAZ015>017-190015-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-260220T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Marysville/Yuba City, Redding,
Sacramento, Red Bluff, Oroville, and Chico
114 PM PST Tue Feb 17 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY...

* WHAT...South winds 15 to 25 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Sacramento Valley.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...A brief lull in stronger winds is expected on 
  Wednesday, with another round of gusty winds late Wednesday into 
  Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

NR
198 
WWUS76 KSTO 181945
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1145 AM PST Wed Feb 18 2026

CAZ015>017-200000-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-260220T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Oroville, Chico, Redding, Marysville/Yuba
City, Red Bluff, and Sacramento
1145 AM PST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THURSDAY...

* WHAT...South winds 10 to 20 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Central Sacramento Valley, Northern Sacramento Valley, and 
  Southern Sacramento Valley.

* WHEN...Until 10 PM PST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Another round of gusty winds arrives late 
  today and continues into Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

SP
468 
WWUS76 KSTO 191124
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
324 AM PST Thu Feb 19 2026

CAZ018-019-200600-
/O.EXA.KSTO.WI.Y.0002.000000T0000Z-260220T0600Z/
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Stockton, Modesto, and Fairfield/Suisun
324 AM PST Thu Feb 19 2026

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 10 to 20 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Carquinez Strait and Delta and Northern San Joaquin Valley.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest winds will follow ongoing 
  precipitation during the morning hours. A few gusts up to 50 mph 
  can't be ruled out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ015>017-200600-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-260220T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-
Including the cities of Oroville, Red Bluff, Chico,
Marysville/Yuba City, Redding, and Sacramento
324 AM PST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 10 to 20 mph with gusts of 35 to 45 mph 
  expected.

* WHERE...Sacramento Valley.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Strongest winds will follow ongoing precipitation during 
  the morning hours. A few gusts up to 50 mph can't be ruled out in 
  the southern Sacramento Valley.

* ADDITIONAL DETAILS...Strongest winds will be along and behind 
  precipitation during the morning hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at www.weather.gov/sto/

JS
148 
WWUS76 KSTO 191956
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1156 AM PST Thu Feb 19 2026

CAZ015>019-192100-
/O.CAN.KSTO.WI.Y.0002.000000T0000Z-260220T0600Z/
Northern Sacramento Valley-Central Sacramento Valley-Southern
Sacramento Valley-Carquinez Strait and Delta-Northern San Joaquin
Valley-
Including the cities of Marysville/Yuba City, Red Bluff,
Oroville, Modesto, Chico, Redding, Fairfield/Suisun, Stockton,
and Sacramento
1156 AM PST Thu Feb 19 2026

...WIND ADVISORY IS CANCELLED...

The strongest winds have subsided and the Wind Advisory has been 
cancelled. Lingering breezy conditions may continue for the rest of 
the day.

$$

For more information, visit us at www.weather.gov/sto/

KH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 12, 11:54 AM PST, 23 hours 39 minutes earlier. Its key messages:

  • A break in precipitation is expected Today through Saturday, though morning Valley fog chances persist through Saturday.
  • The coldest storm of the season so far arrives late Sunday and continues through mid next week, bringing significant mountain travel impacts.
Area forecast discussion, Feb 12, 11:54 AM PST, 23 hours 39 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
1154 AM PST Thu Feb 12 2026

For additional details on weather and expected impacts over the
next 7 days, please visit weather.gov/sto/briefing.

.KEY MESSAGES...

  - A break in precipitation is expected Today through Saturday,
    though morning Valley fog chances persist through Saturday.

  - The coldest storm of the season so far arrives late Sunday and
    continues through mid next week, bringing significant mountain
    travel impacts.

&&

.DISCUSSION...

...Today through Saturday...

Clear conditions are being observed over interior NorCal this
afternoon on GOES-West satellite imagery. Dry weather is expected
to continue through the first half of the weekend. Near normal
temperatures are expected, though a cooling trend will continue to
lower forecasted highs through early next week. There is potential
for patchy to dense fog in the mornings on Friday and Saturday,
generally a 50 to 80% chance for visibilities less than half a
mile in the southern Sacramento Valley and northern San Joaquin
Valley. Otherwise, calm weather prevails through Saturday.

...Sunday through Mid-Next Week...

The coldest system of the season so far arrives Sunday, bringing
gusty winds, moderate to heavy mountain snow, and moderate
rainfall through the middle of next week. Heaviest snowfall is
expected on Monday and Tuesday, with several feet of snow
forecasted to fall above 5000 feet. The NBM currently has a 70 to
90% chance of at least 2 feet of snow above 5000 ft between
Sunday evening and early Wednesday morning. Above 3000 feet, the
NBM has a 50 to 80% chance of 1 foot of snow or more during the
same time period. Snow levels in the Sierra will fall from 4000 to
5000 feet on Sunday, down to around 3000 feet by Tuesday. The
cold air associated with this system could bring snow levels down
even further, though there is still quite a bit of uncertainty in
this regard. This does mean, however, that there is a non-zero
chance for some snow accumulations down into the foothills over
the course of the storm.

Rain totals in the Valley will be highest in the northern
Sacramento Valley, with a 50 to 80% chance that 2 inches or more
of rain will fall between Sunday and early Wednesday. Elsewhere in
the Valley, there is a 50 to 70% chance of one inch or more of
rain. Though uncertainty remains about the exact timing, snow
levels, and precipitation totals for this storm, details should
become more concrete in the next couple of days.

&&

.AVIATION...

Mainly VFR conditions over the next 24 hours. Brief period of
MVFR to LIFR reductions due to patchy fog formation after 12z
Thursday across Valley TAF sites. Highest potential at RDD, RBL,
SCK, and MOD. Fog should quickly burn off by late Thursday
morning. Northerly winds below 10 kts.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
None.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 11:29 AM PSTWinter Storm WatchSTO23 hr

Nearby

Wind Advisories in California, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.